# SDR QXEA2011060700381

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT FLOOR PANELS 144FZ, 144GZ, 144HZ, 144JZ, 144KZ, AND 144LZ HAVE AREAS OF BARE METAL & CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND AND REMOVED LIGHT PITTING, NEGLIGIBLE MATERIAL REMOVED.  ALODINED, PRIMED IAW SRM 51-25-10-02-01.
